Umeå universitets logga

umu.sePublikationer
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Weighted integrability of polyharmonic functions in the higher-dimensional case
Umeå universitet, Teknisk-naturvetenskapliga fakulteten, Institutionen för matematik och matematisk statistik.
2021 (Engelska)Ingår i: Analysis & PDE, ISSN 2157-5045, E-ISSN 1948-206X, Vol. 14, nr 7, s. 2047-2068Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

This paper is concerned with the L-p integrability of N-harmonic functions with respect to the standard weights (1 - vertical bar x vertical bar(2))(alpha) on the unit ball B of R-n, n >= 2. More precisely, our goal is to determine the real (negative) parameters alpha for which (1 - vertical bar x vertical bar(2))(alpha/p) u(x) is an element of L-p(B) implies that u equivalent to 0 whenever u is a solution of the N-Laplace equation on B. This question is motivated by the uniqueness considerations of the Dirichlet problem for the N-Laplacian Delta(N).

Our study is inspired by a recent work of Borichev and Hedenmalm (Adv. Math. 264 (2014), 464-505), where a complete answer to the above question in the case n D 2 is given for the full scale 0 < p < infinity. When n >= 3, we obtain an analogous characterization for n-2/n-1 <= p < infinity and remark that the remaining case can be genuinely more difficult. Also, we extend the remarkable cellular decomposition theorem of Borichev and Hedenmalm to all dimensions.

Ort, förlag, år, upplaga, sidor
Mathematical Sciences Publishers (MSP) , 2021. Vol. 14, nr 7, s. 2047-2068
Nyckelord [en]
polyharmonic functions, weighted integrability, boundary behavior, cellular decomposition
Nationell ämneskategori
Matematisk analys
Identifikatorer
URN: urn:nbn:se:umu:diva-191680DOI: 10.2140/apde.2021.14.2047ISI: 000733976600002Scopus ID: 2-s2.0-85114153077OAI: oai:DiVA.org:umu-191680DiVA, id: diva2:1630784
Tillgänglig från: 2022-01-21 Skapad: 2022-01-21 Senast uppdaterad: 2023-03-24Bibliografiskt granskad

Open Access i DiVA

Fulltext saknas i DiVA

Övriga länkar

Förlagets fulltextScopus

Person

Perälä, Antti

Sök vidare i DiVA

Av författaren/redaktören
Perälä, Antti
Av organisationen
Institutionen för matematik och matematisk statistik
I samma tidskrift
Analysis & PDE
Matematisk analys

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 155 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf